# SDR DALA2024020701630

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50065
- Aircraft time: 5,708 hours, 2,621 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 4 UPPER AFT INBOARD SIDE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK. REF. 5742-01028-02A. MEASURED L/H SLAT TRACK NBR 4 UPPER AFT INBOARD SIDE IAW PRI 610903-14AD REV 0 AND ERA REV A MATCHED.
